MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA MAXZERO; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383572
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 22ga x 1.00 in dp with maxzero leaked it was reported that "two medical device incidents that occurred on (b)(6) 2025 and (b)(6) 2026 in the medical imaging department of (b)(6) hospital." these incidents concern the same medical device: - name: nexiva blue 22g positive pressure valve peripheral venous catheter - supplier reference: 383572 - batch number: 4220636 descriptions of the incident on (b)(6) 2025 : "heavy bleeding during patient infusion.Merm rinsed to see what was happening.Leakage of saline solution.System not permeable with a ¿hole¿.Description of the incident on (b)(6)2026: ¿while inserting the catheter into the patient, the needle went through the catheter, forcing me to reinsert the patient.¿ the devices are at the pharmacy and are available if you wish to take them back for examination.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issues of needle through catheter and leakage were confirmed upon inspection and testing of the sample.Analysis of the sample showed that visual inspection under magnification showed no damage to the catheter/adapter area.A leak test was performed and leakage was confirmed at the catheter/adapter junction.Bd was not able to determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
NEXIVA MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24235187
Report Number9610847-2026-00042
Device Sequence Number8980773
Product Code FOZ
UDI-Device Identifier00382903835720
UDI-Public(01)00382903835720(11)240826(17)270731(10)4220636
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383572
Device Lot Number4220636
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown